標題: Multicolored parallelisms of isomorphic spanning trees
作者: Akbari, S.
Alipour, A.
Fu, H. L.
Lo, Y. H.
應用數學系
Department of Applied Mathematics
關鍵字: complete graph;multicolored tree;parallelism
公開日期: 2006
摘要: A subgraph in an edge-colored graph is multicolored if all its edges receive distinct colors. In this paper, we prove that a complete graph on 2m (m not equal 2) vertices K-2m can be properly edge-colored with 2m - 1 colors in such a way that the edges of K-2m can be partitioned into m multicolored isomorphic spanning trees.
URI: http://hdl.handle.net/11536/12935
http://dx.doi.org/10.1137/S0895480104446015
ISSN: 0895-4801
DOI: 10.1137/S0895480104446015
期刊: SIAM JOURNAL ON DISCRETE MATHEMATICS
Volume: 20
Issue: 3
起始頁: 564
結束頁: 567
Appears in Collections:Articles


Files in This Item:

  1. 000242572400002.pdf